# SDR IPXA2014031982252

- Difficulty date: March 12, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Damaged
- Location: Warning Horn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING HORN INOPERATIVE.  REPLACED RING TERMINAL ON WIRE 5273-1097 AT 11SN IAW AIRBUS ESPM 20-48-11. SYS OPS CHECKED NORMAL.
